|Concerned Wife with HIV positive Husband
Jan 16, 2006
My husband is HIV positive and I am not. He is taking a cocktail of Viread, Kaletra and Viracet. Anyways, just the other day he was complaining of terrible back pain so I gave him one of my own back pain meds (Vicodin). It seemed to help but later that evening he broke into a sweat and a high fever of 104.2 .. Could it be possible he had a reaction from the combination of the cocktail and Vicodin???
| Response from Dr. Young
Thanks for your post.
There aren't any siginficant drug-drug interactions between Vicodin and your husband's HIV medications.
However, I always caution patients from taking other people's (even their wife's) prescription medications (without medical supervision) for just the reason you raise. Lastly, a fever of 104F deserves medical attention, irrespective of cause. If your husband is still having fevers, contact his doctor or local emergency room.
I hope he's better soon, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Is It That I Am Hiv Positive And My Husband Is Not?
- Black Spots After Having Sex During Period Worried I Have HIV
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.